Mental depression with restlessness and nervousness or other mood or mental changes are RARE side effects of tegretol. Are you bi-polar? If so, your moods can be due to the tegretol not being the right drug or in the right dosage for you. You could see the Dr. who is prescribing your tegretol and tell him/her all of your symptoms. You could also be having hormonal problems, in which case seeing your Gynecologist may be helpful. Lastly, how was your childhood? Did you have any events that caused you a lot of distress? Was it very difficult or painful in any way? Sometimes strong emotions without good control can be due to present or past traumas or dysfunctional living. In this case, you would need a good counselor (MSW or LMHC) or therapist (Psychologist or the rare Psychiatrist trained to counsel). The person with the Masters in Social Work and the Licensed Mental Health Counselor should be less expensive than the Psychologist or Psychiatrist and every bit as helpful if you search for a good one.
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2010 • 1 answer
Posted 29 Aug 2015 • 1 answer
Posted 7 Mar 2016 • 2 answers
Started today taking Vyvanse 50mg. It was terrible! Made me angry with no motivation . Felt sad eve?
Posted 14 Jun 2016 • 0 answers
Posted 28 Sep 2016 • 2 answers